MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.During inflation, the balloon ruptured below rbp.No patient injury reported, this mdr is being reported conservatively.Report source: foreign - (b)(6).The angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used to treat a moderately calcified proximal lad.During the second inflation at 4 atm for 10sec, the balloon ruptured.The procedure was complete with a new angiosculpt device.No patient injury reported.

Brand Name
ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX)
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key11167694
Report Number3005462046-2021-00002
Device Sequence Number3241505
Product Code NWX
UDI-Device Identifier00813132021238
UDI-Public00813132021238
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2020
Device Model Number2200-3510
Device Catalogue Number2200-3510
Device Lot NumberG17120029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;